# SDR SWIA201541362

- Difficulty date: July 9, 2015
- Submitted: July 12, 2015
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 32,337 hours, 19,509 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLOSING OF THE PAX DOOR, EXCESSIVE PLAY NOTED IN THE PIANO HINGE.  REPLACED FUSELAGE SIDE PAX DOOR HINGE IAW AMM AND SRM.
